Freely indecomposable groups acting on hyperbolic spaces

Ilya Kapovich, Richard Weidmann

Research output: Contribution to journalArticle

Abstract

We obtain a number of finiteness results for groups acting on Gromov-hyperbolic spaces. In particular we show that a torsion-free locally quasiconvex hyperbolic group has only finitely many conjugacy classes of n-generated one-ended subgroups.

Original languageEnglish (US)
Pages (from-to)115-171
Number of pages57
JournalInternational Journal of Algebra and Computation
Volume14
Issue number2
DOIs
StatePublished - Apr 1 2004

Keywords

  • 3-manifolds
  • Nielsen methods
  • Word-hyperbolic groups

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Freely indecomposable groups acting on hyperbolic spaces'. Together they form a unique fingerprint.

  • Cite this